# SDR ENHA200320808

- Difficulty date: September 4, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N1229C
- Make and model: Cessna 208B
- Aircraft serial: 208B0589
- Aircraft time: 4,289 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 262228112
- Part serial: 611
- Condition: Inoperative
- Location: Zone 600
- Part time: 2,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP BELLCRANK INSPECTION OF BELLCRANK FOUND WELDS AT MATING PORTIONS OF ASSEMBLY.  ASSEMBLY DETERMINED SERVICEABLE HOWEVER COMPANY OPTED TO REMOVE FROM AIRCRAFT AND INSTALL REPACEMENT BELLCRANK. INSPECTION PROMPTED BY AL FSDO LETTER DATED 8/15/03.  SUBJECT BELLCRANK REPLACED WITH P/N 2622311-7 OF NEW DESIGN.
